Took a depo provera shot just once 6 to 8 mnths back after which my periods stopped for 10 weeks but this created a harmonal problem.my periods wont stop now .Tried primolut-n then duphaston but the problem continued every cycle.Recently i visited a doc and she told me to take aviane bcp as my periods were not stopping.inspite of taking aviane my periods hv not stopped and they r heavy now.what shd i do?I m worried.according to the doc's prescription i hd to take aviane 1 tab every 4 hrs for 1day,then 3 times daily for 2 days,2times daily for 2 days and then once daily for 2days.Its 4 days now i hv been taking the tabs but i am still bleeding and its little heavy.pls advise.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2011 • 1 answer
I being taking aviane for a month almost an in my third week I start bleeding and I have 6/ days and
Posted 26 Mar 2013 • 1 answer
I was taking provera for 10 days 10 mg to stop my bleeding. And after 2 days again bleeding so heav?
Posted 13 Jul 2016 • 0 answers
Posted 22 Nov 2016 • 1 answer
Posted 5 Feb 2017 • 1 answer